Alert archive / Georgia / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 265, NWS Atlanta, GA

July 14, 2015Towns County, Union County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 14, 2015, 11:55 AM EDT for Towns County, Union County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2015, 11:55 AM EDT (15:55 UTC)
Expired
Jul 14, 2015, 12:30 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Towns County, GA, Union County, GA

The radar

The Greer radar (KGSP), 138 km from the middle of the area, began a volume at 15:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 12:20 PM EDTTSTM WND DMGHiawassee, GAFEW TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 3.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1704 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1704 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
988 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-39 m²/s²
Significant tornado parameter
0.0
Supercell composite
-1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

555 
WUUS52 KFFC 141555
SVRFFC
GAC281-291-141630-
/O.NEW.KFFC.SV.W.0265.150714T1555Z-150714T1630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1155 AM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TOWNS COUNTY IN NORTHEASTERN GEORGIA...
  UNION COUNTY IN NORTH CENTRAL GEORGIA...

* UNTIL 1230 PM EDT

* AT 1154 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED EXTENDING FROM
  NEAR ANDREWS TO 6 MILES SOUTH OF MURPHY...MOVING SOUTH AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HIAWASSEE...BLAIRSVILLE...YOUNG HARRIS...BRASSTOWN BALD...PLUM
  ORCHARD GAP SHELTER...GUMLOG...OWLTOWN...NOTTELY DAM...BLOOD
  MOUNTAIN SHELTER...TRACK ROCK...VOGEL STATE PARK...MACEDONIA...
  WOODS HOLE SHELTER...ALEXANDERS MILL...MOUNTAIN SCENE...IVY LOG...
  BLUE MOUNTAIN SHELTER...LOW GAP SHELTER...TITUS AND TATE CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURES LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

IF ON OR NEAR A LAKE...GET AWAY FROM THE WATER AND MOVE INDOORS OR 
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES 
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE 
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO 
NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6 OR TWEET US YOUR REPORT AT NWSATLANTA.

&&

LAT...LON 3495 8355 3494 8360 3492 8359 3491 8363
      3488 8366 3483 8366 3482 8365 3481 8367
      3479 8370 3480 8375 3479 8381 3477 8383
      3474 8382 3472 8387 3474 8394 3473 8396
      3499 8413 3499 8355
TIME...MOT...LOC 1554Z 343DEG 28KT 3515 8376 3500 8403 

HAIL...1.00IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 7:17 AM EDT, 4 hours 38 minutes earlier.

Area forecast discussion, Jul 14, 7:17 AM EDT, 4 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
717 AM EDT TUE JUL 14 2015

.PREV DISCUSSION... /ISSUED 338 AM EDT TUE JUL 14 2015/

SHORT TERM /TODAY THROUGH WEDNESDAY/...
MCS CURRENTLY ACROSS EASTERN INDIANA AND NORTHERN KY WILL CONTINUE
TO PUSH OFF TO THE SE INTO THE CAROLINAS EARLY THIS MORNING. THE HI-
RES MODELS ARE PROGGING THIS COMPLEX TO WEAKEN AS IS DROPS
SOUTH...BUT A FEW OF THE STORMS COULD BRUSH FAR NORTHEAST GA DURING
THE FIRST PART OF THE MORNING.

THE MAIN SHOW IS STILL PROGGED FOR THE EARLY EVENING AND OVERNIGHT
HOURS. UNTIL THEN...CONVECTION SHOULD REMAIN MOSTLY
UNORGANIZED...BUT POSSIBLY FOCUSING ALONG A LEE TROUGH SITUATED
ACROSS THE EASTERN AND SOUTHERN PORTIONS OF THE CWFA. POPS ACROSS
NORTHERN GA REMAIN LOW FOR MUCH OF THE DAY...WHILE SCT POPS ARE
NECESSARY ACROSS THE SOUTHERN HALF OF THE OUTLOOK AREA.

A SECOND MCS IS PROGGED TO DROP SOUTH IN THE FLOW LATER THIS
AFTERNOON AND BEGIN IMPACTING NORTHERN GA RIGHT BEFORE 00Z. THE
MODELS HAVE BEEN VERY CONSISTENT WITH AN MCS DEVELOPING/IMPACTING
THE CWFA...BUT HAVE CONTINUED TO STRUGGLE WITH THE TIMING OF THE
FEATURE. EVEN THE HI-RES MODELS TEND TO HAVE DIFFICULTY RESOLVING
THE TIMING OF THESE FEATURES. SINCE THE HRRR DOESN'T GO FAR
ENOUGH...HAVE RELIED ON THE WRF FOR GENERAL TIMING. ALSO...HAVE
PLACED LIKELY POPS WHERE THE MCS IS MOST LIKELY GOING TO
IMPACT...BUT THEY MAY HAVE TO BE ADJUSTED ONCE THE FEATURE DEVELOPS
AND BEGINS TO PROPAGATE.

THE POTENTIAL FOR SEVERE WEATHER WILL INCREASE AS THE EVE/OVERNIGHT
MCS AFFECTS THE AREA. MID LEVEL LAPSE RATES ARE PRETTY STEEP FOR
THIS TIME OF YEAR...PLUS SOME PRETTY DECENT SHEAR WILL ACCOMPANY THE
MCS. DAMAGING WIND GUSTS AND LARGE HAIL WILL CERTAINLY BE THE
PRIMARY MODES OF SEVERE WEATHER...BUT ISOLATED TORNADOES WILL ALSO
BE POSSIBLE WITH THE DECENT SHEAR VALUES.

THE POTENTIAL FOR SEVERE WEATHER WILL EXIST AGAIN ON WEDNESDAY. THE
SURFACE TROUGH SITUATED ACROSS THE EASTERN AND SOUTHERN PORTIONS OF
THE FORECAST AREA SHOULD PROVIDE THE MAIN FOCUS FOR ANY CONVECTIVE
ACTIVITY. WITH THE UNSTABLE AIRMASS IN PLACE AND A NICE INVERTED V
IN THE SOUNDINGS...DAMAGING WIND GUSTS WILL BE POSSIBLE WITHIN ANY
SEVERE THUNDERSTORMS THAT DEVELOP. ALSO...FORECAST SOUNDINGS ARE
SHOWING SOME STEEP MID LEVEL LAPSE RATES...SO WOULDN'T COMPLETELY
RULE OUT HAIL.

HAVE GONE AHEAD AND ISSUED ANOTHER HEAT ADVISORY FOR SOUTHERN
PORTIONS OF THE CWFA. HEAT INDICES AROUND 105 DEGREES WILL BE
LIKELY. THERE IS POTENTIAL FOR ANOTHER HEAT ADVISORY WITHIN THE SAME
AREA ON WEDNESDAY AFTERNOON.

NLISTEMAA

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
WEAK COLD FRONT AND PREFRONTAL TROUGH WILL BE MOVING INTO/OVER THE
AREA WEDNESDAY NIGHT WITH THE MAIN UPPER TROUGH BEGINNING TO MOVE
OFFSHORE THE EAST COAST. HIGHEST POPS WILL BE SHIFTING TO CENTRAL GA
WHERE SOME POTENTIAL FOR SEVERE STORMS MAY LINGER DURING THE EVENING...
POSSIBLY THE OVERNIGHT HOURS.

OTHERWISE HIGH PRESSURE RIDGE ALOFT BUILDS SOME OVER THE AREA ON
THURSDAY WITH THE CENTER REMAINING TO THE WEST. THIS PATTERN CONTINUES
THROUGH THE WEEKEND WITH JUST SOME WEAKENING OF THE UPPER RIDGE ON MONDAY.
THIS WILL ALSO WEAKEN/DIMINISH THE NW FLOW ALOFT AND SHORT WAVE
POTENTIAL OVER THE CWA...ALLOWING FOR A VERY DIURNAL NATURE TO ANY
SHOWERS AND THUNDERSTORMS.

TEMPERATURES FOR THE MOST PART WILL BE A COUPLE TO A FEW DEGREES ABOVE
NORMAL DURING THE LONG TERM PERIOD.

BDL

.AVIATION...
12Z UPDATE...
SCT/ISOLD CONVECTION POSSIBLE DURING THE AFTERNOON...BUT POP
CHANCES ARE TOO LOW TO MENTION AT THE NORTHERN TERMINAL SITES. HI-
RES MODELS CONTINUE TO SHOW THE BEST CHANCE FOR THUNDERSTORMS IS
IN THE EARLY EVENING/OVERNIGHT HOURS AS A THUNDERSTORM COMPLEX
DROPS SOUTH FROM THE TN/OH VALLEYS.WENT A LITTLE WIDE WITH THE
PROB30 GROUP...BUT CURRENT INDICATIONS ARE THAT THE BEST TIME FOR
THUNDERSTORMS SHOULD BE 01Z TO 04Z. WINDS WILL REMAIN ON THE WEST
SIDE BUT FREQUENT GUSTS TO 15-20KT WILL BE POSSIBLE THIS AFTERNOON
AND TOMORROW.

//ATL CONFIDENCE...12Z UPDATE...
MED CONFIDENCE ON CONVECTION...HIGH CONFIDENCE REMAINING
ELEMENTS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          95  74  95  72 /  50  60  30  10
ATLANTA         93  76  91  74 /  50  60  40  20
BLAIRSVILLE     87  66  85  64 /  60  60  30  10
CARTERSVILLE    92  72  90  70 /  50  60  30  10
COLUMBUS        95  76  94  75 /  40  40  40  50
GAINESVILLE     91  73  90  72 /  60  60  30  10
MACON           96  75  94  74 /  40  50  40  50
ROME            94  73  92  71 /  50  60  30  10
PEACHTREE CITY  93  74  91  72 /  40  60  40  40
VIDALIA         95  76  95  75 /  40  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EDT THIS EVENING
FOR THE FOLLOWING ZONES: BALDWIN...BIBB...BLECKLEY...
CHATTAHOOCHEE...CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...
GLASCOCK...HANCOCK...HOUSTON...JEFFERSON...JOHNSON...JONES...
LAURENS...MACON...MARION...MONROE...MONTGOMERY...PEACH...
PULASKI...SCHLEY...STEWART...SUMTER...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TWIGGS...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKINSON.

&&
Hazardous weather outlook, Jul 14, 4:40 AM EDT, 7 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
440 AM EDT TUE JUL 14 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-151000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
440 AM EDT TUE JUL 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED SEVERE THUNDERSTORMS ARE EXPECTED OVER NORTH
AND MUCH OF CENTRAL GEORGIA...THIS AFTERNOON AND TONIGHT.

WEATHER HAZARDS EXPECTED...
DAMAGING WINDS AND FREQUENT LIGHTNING.
LARGE HAIL AND HEAVY RAINFALL WILL ALSO BE POSSIBLE.

DISCUSSION...
UPPER LEVEL DISTURBANCES WITHIN THE NORTHWEST FLOW ALOFT
WILL ALLOW FOR THUNDERSTORMS TO DEVELOP. SOME STORMS WILL BECOME
SEVERE WITH THE GREATEST THREAT OVER NORTH GEORGIA. DUE TO THE NATURE
OF THE DISTURBANCES ALOFT...2 ROUNDS OF SEVERE STORMS WILL BE
POSSIBLE...MOST SO FOR NORTH GEORGIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

SEVERE THUNDERSTORMS WILL BE POSSIBLE ON WEDNESDAY FOR CENTRAL AND
PORTIONS OF NORTH GEORGIA WITH DAMAGING WINDS AND FREQUENT LIGHTNING
BEING THE PRIMARY HAZARDS. LARGE HAIL AND HEAVY RAINFALL WILL ALSO
BE POSSIBLE. THERE WILL BE A CHANCE OF THUNDERSTORMS FOR MAINLY
CENTRAL GEORGIA ON THURSDAY AND ACROSS THE AREA FRIDAY THROUGH MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME...BUT SPOTTERS NEED
TO REMAIN ALERT FOR LATER THIS AFTERNOON...AND ARE ENCOURAGED TO SUBMIT
REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jul 14, 11:31 AM EDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1131 AM EDT TUE JUL 14 2015

GAZ006-008-009-141630-
TOWNS GA-UNION GA-FANNIN GA-
1131 AM EDT TUE JUL 14 2015

...SIGNIFICANT WEATHER ADVISORY FOR TOWNS...UNION AND FANNIN COUNTIES
UNTIL 1230 PM EDT...

AT 1131 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS EXTENDING FROM 7 MILES NORTHWEST OF
ANDREWS TO 9 MILES SOUTHEAST OF ETOWAH...AND MOVING SOUTHEAST AT 25
MPH.

  HAZARD...40 TO 50 MPH WIND...UP TO PENNY SIZED HAIL...FREQUENT
           CLOUD TO GROUND LIGHTNING AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
HIAWASSEE...BLAIRSVILLE...YOUNG HARRIS...MORGANTON...JONES CREEK...
BRASSTOWN BALD...TRACK ROCK...MACEDONIA...ALEXANDERS MILL...MOUNTAIN
SCENE...MARGRET...HURST...LOW GAP SHELTER...TITUS...GUMLOG...
LOVING...OWLTOWN...MINERAL BLUFF...NOTTELY DAM AND VOGEL STATE PARK.

LAT...LON 3494 8359 3494 8360 3492 8359 3491 8363
      3488 8366 3482 8365 3479 8370 3480 8375
      3478 8382 3476 8383 3470 8422 3499 8435
      3499 8363
TIME...MOT...LOC 1531Z 333DEG 22KT 3524 8394 3526 8439

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:01 PM EDTSpecial Weather StatementFFCToombs29 min
Jul 14, 3:24 AM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Crawford, Crisp and 29 more16 hr
Jul 14, 11:31 AM EDTSpecial Weather StatementFFCTowns, Union59 min
Jul 14, 12:11 PM EDTSevere Thunderstorm WarningFFCLumpkin, White49 min
Jul 14, 12:26 PM EDTSevere Thunderstorm WarningFFCTowns, Union34 min
Jul 14, 12:37 PM EDTSpecial Weather StatementFFCJohnson23 min
Jul 14, 12:45 PM EDTSpecial Weather StatementFFCPulaski30 min
Jul 14, 12:58 PM EDTSpecial Weather StatementFFCWhite32 min
Jul 14, 1:10 PM EDTSpecial Weather StatementFFCJohnson, Washington35 min
Jul 14, 1:20 PM EDTSpecial Weather StatementFFCLaurens25 min
Jul 14, 1:22 PM EDTSpecial Weather StatementFFCEmanuel23 min
Jul 14, 1:43 PM EDTSpecial Weather StatementFFCLumpkin32 min
Jul 14, 1:47 PM EDTSevere Thunderstorm WarningFFCLumpkin, Union, White43 min
Jul 14, 1:49 PM EDTSpecial Weather StatementFFCEmanuel26 min
Jul 14, 2:02 PM EDTSpecial Weather StatementFFCLaurens, Treutlen28 min
Jul 14, 2:05 PM EDTSpecial Weather StatementFFCToombs25 min
Jul 14, 2:31 PM EDTSpecial Weather StatementFFCDodge, Emanuel, Johnson, Laurens, Montgomery, Telfair and 3 more59 min
Jul 14, 2:33 PM EDTSpecial Weather StatementFFCWilkes42 min
Jul 14, 3:03 PM EDTSpecial Weather StatementFFCWilkes27 min
Jul 14, 6:02 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Towns, Union58 min
Jul 14, 6:24 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Fannin, Murray, Walker, Whitfield51 min
Jul 14, 6:36 PM EDTSpecial Weather StatementFFCGilmer, Lumpkin, White24 min
Jul 14, 6:48 PM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Lumpkin, White42 min
Jul 14, 7:08 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Murray, Walker, Whitfield37 min
Jul 14, 7:16 PM EDTSpecial Weather StatementFFCBanks, Dawson, Gordon, Hall, Pickens29 min
Jul 14, 7:26 PM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Pickens49 min
Jul 14, 7:39 PM EDTSevere Thunderstorm WarningFFCChattooga, Dade, Floyd, Walker, Whitfield51 min
Jul 14, 7:43 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Fulton, Pickens47 min
Jul 14, 7:51 PM EDTSpecial Weather StatementFFCHall, Jackson, Madison24 min
Jul 14, 7:56 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon, Murray, Whitfield49 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.